What can you take to help with vomitting from xanax withdrawal? Any suggestions, my mother cannot keep food down because of it and has the shakes since she cannot eat. We tried popsicles and water and soup, but she is throwing everything up.
Poor lady! If she stopped cold turkey, she can actually have seizures. She really shouldnt just stop Xanax, it has to be withdrawn slowly. If a person is unable to taper on their own, sometimes it helps if someone else holds the medication and doles it out each day. She really shouldnt just stop without her Drs help. There isnt much that will help with vomiting. She has to stay hydrated so ice chips can help. See if she can eat some crushed ice, even if she vomits, she still needs to try to be taking it because hopefully she will absorb some, otherwise she is going to get dehydrated and end up in the hospital with an IV. I would advise that she call her Dr and get his help. Hopefully he can help her to taper down and he can prescribe drugs to help with nausea. The shakes probably arent from lack of eating-they are probably from withdrawal of the drug. Xanax is a nasty little drug to try to get off of. I wont take it except for dental appts twice a year. It is a really good drug for helping calm your nerves but it makes one VERY dependent on it when you take it long term on a daily basis. It can actually cause someone to have seizures when they withdraw cold turkey so it is worrisome if she is shaking badly. It could go on to become seizures. Stopping this drug is difficult to do, especially on ones own. She needs to get the help of her Dr or if wont help he needs to send her to a specialist who knows how to detox someone. I wouldnt wait to get help. I would advise her to call her Dr now.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Oct 2010 • 5 answers
Posted 1 Apr 2011 • 3 answers
Trying to stop taking KLON I go 3 days max before I shake and become irritable and angry. HELP THANX
Posted 20 Oct 2011 • 3 answers
Posted 12 Feb 2012 • 1 answer
Posted 29 Dec 2013 • 2 answers